Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 113, NWS Wichita, KS

June 10, 2007Harper County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 10, 2007, 2:02 AM CDT for Harper County, Kansas. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2007, 2:02 AM CDT (07:02 UTC)
Expired
Jun 10, 2007, 2:30 AM CDT
In force
28 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Harper County, KS

The radar

The Vance AFB radar (KVNX), 43 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 2:15 AM CDTHAIL 113 Ssw Attica, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 7.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2007-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2975 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2007-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2975 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
1.5
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 100704
SVRICT
KSC077-100730-
/O.NEW.KICT.SV.W.0113.070610T0702Z-070610T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
202 AM CDT SUN JUN 10 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 230 AM CDT.

* AT 157 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR CORWIN...OR 17 MILES SOUTHEAST OF
  MEDICINE LODGE...AND MOVING SOUTH AT 40 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  CORWIN...WALDRON.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

LAT...LON 3721 9807 3721 9836 3699 9835 3700 9797

$$
2 follow-up statements
000 
WWUS53 KICT 100721
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
220 AM CDT SUN JUN 10 2007

KSC077-100730-
/O.CON.KICT.SV.W.0113.000000T0000Z-070610T0730Z/
HARPER KS-
220 AM CDT SUN JUN 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
HARPER COUNTY UNTIL 230 AM CDT...

AT 216 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 75 MPH.  THIS STORM WAS LOCATED NEAR CORWIN...OR 16 MILES
SOUTHWEST OF ANTHONY...MOVING SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR WALDRON BY 225 AM CDT.

THE TOWN OF CORWIN AND RURAL SOUTHWESTERN HARPER COUNTY ARE ALSO IN 
THE PATH OF THIS SEVERE THUNDERSTORM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR 
DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE 
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT 
AWAY FROM WINDOWS.

LAT...LON 3721 9807 3721 9836 3699 9835 3700 9797

$$

CARUSO
000 
WWUS53 KICT 100737
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
237 AM CDT SUN JUN 10 2007

KSC077-100747-
/O.EXP.KICT.SV.W.0113.000000T0000Z-070610T0730Z/
HARPER KS-
237 AM CDT SUN JUN 10 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HARPER COUNTY HAS
BEEN ALLOWED TO EXPIRE...

AT 234 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

LAT...LON 3721 9807 3721 9836 3699 9835 3700 9797

$$

CARUSO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 12:08 AM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 10, 12:08 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1208 AM CDT SUN JUN 10 2007

.AVIATION...
ANTICIPATING FAIRLY NUMEROUS THUNDERSTORM ACTIVITY TONIGHT ACROSS
THE AREA. DECIDED TO GO VCTS MOST AREAS...AND WITH THUNDERSTORM
CLUSTER TO THE SOUTH AND WEST OF WICHITA...DECIDED TO GO WITH A
TEMPO GROUP AT ICT. NOT ANTICIPATING WIDESPREAD SEVERE
ACTIVITY...BUT SMALL HAIL...GUSTY WINDS...FREQUENT LIGHTNING AND
TORRENTIAL RAINFALL WILL DEFINITELY BE POSSIBLE. ADDITIONAL
ACTIVITY MAY DEVELOP OVER EASTERN/NORTHEAST KANSAS WITHIN THE NEXT
2-3 HOURS.

KLEINSASSER

&&

.PREV DISCUSSION... /ISSUED 1030 PM CDT SAT JUN 9 2007/

UPDATE...
WILL SEND OUT ANOTHER QUICK UPDATE.

NUMEROUS THUNDERSTORM ACTIVITY NOW GETTING GOING ACROSS NORTHERN
OKLAHOMA/SOUTHERN KANSAS IN AN EAST/WEST FASHION...LIKELY BEING
AIDED BY INTENSIFYING LOW-LEVEL JET ON NORTHERN EDGE OF BEST
INSTABILITY. 500M AGL PROFILERS AND SURFACE DATA ALSO INDICATE A
SUBTLE EAST/WEST BOUNDARY ACROSS NORTHERN OKLAHOMA. ACTIVITY OVER
NORTHEAST OK IS DISSIPATING...LIKELY BECAUSE IT WAS DIURNAL IN
NATURE AND LOW-LEVEL JET HASNT FOCUSED THAT FAR EAST YET. GIVEN
MARGINAL DEEP LAYER SHEAR AND GOOD INSTABILITY...THIS ACTIVITY MAY
PRODUCE MARGINALLY SEVERE HAIL...AS WELL AS TORRENTIAL RAINFALL AND
GUSTY WINDS.

MEANWHILE...SQUALL LINE CONTINUES TO PROGRESS EAST/SOUTHEAST ACROSS
SOUTHWEST KANSAS. CORFIDI VECTORS CONTINUE TO POINT THIS COMPLEX
TOWARD SOUTHWEST PORTIONS OF THE FORECAST AREA. FOR THE MOST
PART...ACTIVITY HASNT BEEN SEVERE FOR QUITE SOME TIME NOW...LIKELY
DUE TO COLD POOL/SHEAR IMBALANCE...EVIDENT IN GUST FRONT SURGING OUT
AHEAD OF CURRENT CONVECTION. ANTICIPATE MUCH OF THE SAME TO CONTINUE
AS IT POSSIBLY MOVES INTO THE FORECAST AREA LATER TONIGHT. ALL IN
ALL...NOT ANTICIPATING WIDESPREAD SEVERE TONIGHT...BUT CANT RULE
OUT A WARNING OR TWO. THINKING SIGNIFICANT WEATHER ALERTS WILL
HANDLE A MAJORITY OF ACTIVITY.

KLEINSASSER

PREV DISCUSSION... /ISSUED 907 PM CDT SAT JUN 9 2007/

UPDATE...
OUTFLOW BOUNDARY CONTINUES TO APPROACH SOUTHEAST KANSAS FROM THE
SOUTH. MAY SEE A FEW STORMS DEVELOP ALONG AND BEHIND THIS
BOUNDARY OVER THE NEXT FEW HOURS...BUT THINKING THREAT IS SLOWLY
WANING DUE TO LOSS OF DAYTIME HEATING AND WEAK SHEAR. COULD SEE
SMALL HAIL AND GUSTY WINDS WITH THIS ACTIVITY.

ANOTHER AREA OF STORMS IS CURRENTLY PROGRESSING EAST ACROSS
WEST/SOUTHWEST KANSAS...LIKELY BEING AIDED BY A WEAK MID/UPPER
LEVEL DISTURBANCE. ACTIVITY HAS QUICKLY EVOLVED INTO A SQUALL
LINE. GIVEN EAST/SOUTHEAST FORWARD PROPAGATION VECTORS AND STORMS
MOVING INTO BETTER MOISTURE/INSTABILITY...DO NOT SEE A REASON WHY
THIS ACTIVITY WONT MAKE IT INTO WEST/SOUTHWEST PORTIONS OF THE
FORECAST AREA BY MIDNIGHT OR SO. HOWEVER...GIVEN MARGINAL
SHEAR...WOULD EXPECT COLD POOLS TO EVENTUALLY OUTRUN THE
CONVECTION...WANING THREAT FOR WIDESPREAD SEVERE WIND GUSTS.

A THIRD AREA OF STORMS MAY DEVELOP LATE TONIGHT ACROSS NORTHEAST
KS ALONG NOSE OF GREATEST LOW-LEVEL MOISTURE TRANSPORT...AND
CLOSER TO NORTHERN/EASTERN EDGE OF MID-LEVEL CAP. THIS ACTIVITY
MAY HAVE THE POTENTIAL TO PRODUCE MARGINALLY SEVERE HAIL GIVEN
SLIGHTLY BETTER SHEAR.

KLEINSASSER

PREV DISCUSSION... /ISSUED 640 PM CDT SAT JUN 9 2007/

AVIATION...
00Z TAFS...VFR CONDITIONS FOR THE MOST PART EXPECTED OVER THE NEXT
24 HOURS. HOWEVER...FAIRLY DRAMATIC LOW-LEVEL MOISTURE RETURN IS
CURRENTLY UNDERWAY ACROSS THE FORECAST AREA...AND STRONG 850MB
MOISTURE TRANSPORT SHOULD CONTINUE THROUGH THE NIGHT.
CONSEQUENTLY...AN ISOLATED THUNDERSTORM OR TWO CANNOT BE RULED OUT
ACROSS THE FORECAST AREA. ADDITIONALLY...THUNDERSTORM ACTIVITY
CURRENTLY OVER WESTERN KANSAS/EASTERN COLORADO MAY BE ABLE TO
SUSTAIN ITSELF EASTWARD AMIDST STRENGTHENING LOW-LEVEL JET AND
INCREASING INSTABILITY. IF THIS ACTIVITY CAN MAKE IT INTO THE
FORECAST AREA...IT WONT BE UNTIL LATE TONIGHT. ALL IN
ALL...THUNDERSTORM THREAT TONIGHT APPEARS TOO LOW/CONDITIONAL TO
WARRANT VCTS WORDING IN TAFS.

KLEINSASSER

PREV DISCUSSION... /ISSUED 312 PM CDT SAT JUN 9 2007/

DISCUSSION...

MAIN FORECAST CONCERNS ARE PRECIPITATION CHANCES FOR THE NEXT WEEK.

TONIGHT:
WEAK UPPER DISTURBANCE WILL MOVE THROUGH THE REGION TONIGHT.
SOUNDINGS ARE SHOWING A DECENT CAP THROUGH THE NIGHT ACROSS THE
FORECAST AREA. BUT WITH THE LOW LEVEL JET BRINGING MOISTURE FROM THE
SOUTH...WOULD NOT BE SURPRISED TO SEE A FEW STORMS THIS EVENING.
KEPT THE PRECIPITATION CHANCES LOW SINCE WE EXPECT ANY THUNDERSTORMS
THAT DO DEVELOP WILL BE ISOLATED. WHILE EXPECTATIONS FOR SEVERE
WEATHER ARE LOW...IT IS POSSIBLE THAT THERE COULD BE SOME PENNY SIZE
HAIL IN ONE OR TWO OF THE STORMS LATE TONIGHT.

SUNDAY-MONDAY:
DEWPOINTS INCREASE THROUGH THE NIGHT TONIGHT...AND WITH MORE
MOISTURE AVAILABLE WOULD EXPECT TO SEE MORE WIDESPREAD CONVECTION BY
SUNDAY AFTERNOON. AT THIS TIME IT DOES NOT LOOK LIKE WIDESPREAD
SEVERE STORMS...AS THERE WILL BE NO WELL DEFINED BOUNDARY IN THE
AREA. IF THERE ARE ANY SEVERE STORMS IN THE FORECAST AREA...WOULD
EXPECT THEM TO BE ACROSS THE NORTHEAST PART OF THE AREA.

TUESDAY-FRIDAY:
ABOVE NORMAL TEMPERATURES STILL LOOK REASONABLE FOR NEXT
WEEK...HOWEVER THE TEMPERATURES MAY NOT BE QUITE AS WARM AS WE
ORIGINALLY THOUGHT IF THERE ARE MORE CLOUDS AROUND. THIS WILL BE
SOMETHING TO KEEP AN EYE ON.

PRECIPITATION CHANCES ARE LOOKING MORE PROMISING FOR TUESDAY AND
WEDNESDAY. GFS BRINGS THE SURFACE LOW A LITTLE FURTHER EAST NOW
BEFORE IT STALLS OVER WESTERN KANSAS. FORECAST SOUNDINGS ARE SHOWING
DEEPER MOISTURE THROUGH THE ATMOSPHERE AS WELL. WE INCREASED THE
CHANCES FOR PRECIPITATION TO ACCOUNT FOR THIS.

SCHRECK

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    70  89  70  91 /  30  20  20  30
HUTCHINSON      69  89  71  91 /  30  20  20  30
NEWTON          69  89  70  90 /  30  30  20  30
ELDORADO        69  88  69  90 /  30  30  20  30
WINFIELD-KWLD   69  89  70  91 /  30  20  20  30
RUSSELL         68  90  71  92 /  30  30  20  30
GREAT BEND      69  90  71  92 /  30  20  20  30
SALINA          69  90  70  90 /  30  30  30  30
MCPHERSON       68  90  70  90 /  30  30  30  30
COFFEYVILLE     69  88  70  89 /  30  30  20  30
CHANUTE         68  87  69  88 /  30  30  30  30
IOLA            68  87  69  88 /  30  30  30  30
PARSONS-KPPF    69  87  70  89 /  30  30  20  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 9, 9:11 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
911 PM CDT SAT JUN 9 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-110315-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
911 PM CDT SAT JUN 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
FORECAST AREA TONIGHT. WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED. HOWEVER...THE STRONGEST ACTIVITY MAY PRODUCE 50 MPH
WINDS AND NICKEL SIZE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE FROM SUNDAY THROUGH FRIDAY...AS A
SUMMERTIME PATTERN SETTLES OVER THE AREA. STRONG THUNDERSTORMS WILL
BE POSSIBLE ANY AFTERNOON AND EARLY EVENING DURING THIS TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ADK

In the hours before

Special weather statement, Jun 9, 11:27 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1127 PM CDT SAT JUN 9 2007

KSZ082-091-100515-
HARPER-KINGMAN-
1127 PM CDT SAT JUN 9 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR HARPER AND KINGMAN COUNTIES...

AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ATTICA...OR 13 MILES NORTHWEST OF
ANTHONY...AND MOVING NORTH AT 10 MPH.

PENNY TO NICKEL SIZE HAIL...WINDS OF 40 TO 50 MPH AND TORRENTIAL
RAIN ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

HOWERTON
Special weather statement, Jun 10, 12:14 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1214 AM CDT SUN JUN 10 2007

KSZ091-100615-
HARPER-
1214 AM CDT SUN JUN 10 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR NORTHERN HARPER COUNTY...

AT 1213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ATTICA...OR 13 MILES NORTHWEST OF
ANTHONY...AND MOVING NORTHEAST AT 10 MPH.

PENNY TO NICKEL SIZE HAIL...TORRENTIAL RAIN AND WINDS TO 50 MPH ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

HOWERTON
Local storm report, Jun 10, 12:50 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1250 AM CDT SUN JUN 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 AM     HAIL             GODDARD                 37.66N 97.58W
06/10/2007  E1.00 INCH       SEDGWICK           KS   CO-OP OBSERVER

&&

JMC
Local storm report, Jun 10, 1:15 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
115 AM CDT SUN JUN 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     FLOOD            ATTICA                  37.24N 98.23W
06/10/2007                   HARPER             KS   LAW ENFORCEMENT

            FLOODING WAS REPORTED IN THE TOWN OF ATTICA.

&&

JMC
Special weather statement, Jun 10, 1:57 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
157 AM CDT SUN JUN 10 2007

KSZ091-100730-
HARPER-
157 AM CDT SUN JUN 10 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR HARPER COUNTY...

AT 152 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HAZELTON...OR 14 MILES SOUTHEAST OF MEDICINE
LODGE...AND MOVING SOUTH AT 60 MPH.

WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE... OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

HOWERTON

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 12:34 AM CDTSevere Thunderstorm WarningICTHarper41 min
Jun 10, 12:50 AM CDTSevere Thunderstorm WarningICTSedgwick36 min
Jun 10, 12:58 AM CDTSevere Thunderstorm WarningICTSumner35 min
Jun 10, 1:14 AM CDTSevere Thunderstorm WarningICTHarper61 min
Jun 10, 1:24 AM CDTFlash Flood WarningICTHarper5 hr
Jun 10, 2:39 AM CDTFlash Flood WarningICTHarper4 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.